# SDR VTZA08452

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2730 · Elevator Control System
- Part: Elevator Trim
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR/BOS - FLT 6540 - DURING DESCENT AT 0905 HOURS ON 8-11-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ELEVATOR TRIM TEMPORARILY STUCK DURING DESCENT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS, MAINTENANCE INSPECTED, LUBED, AND FOUND NO DEFECTS AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
